中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Complexity of unimodal maps with aperiodic kneading sequences
作者: Wang, Y ;  Yang, L ;  Xie, HM
刊名: NONLINEARITY
出版日期: 1999
卷号: 12, 期号:4, 页码:1151-1176
关键词: GRAMMATICAL COMPLEXITY ;  DYNAMICAL-SYSTEMS ;  COMPUTATION
学科分类: Physics
通讯作者: Xie, HM , Suzhou Univ, Dept Math, Suzhou 215006, Peoples R China.
部门归属: Suzhou Univ, Dept Math, Suzhou 215006, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: It is well established that a format language generated from a unimodal map is regular if and only if the map's kneading sequence is either periodic or eventually periodic. A previously proposed conjecture said that if a language generated from a unimodal map is context-free, then it must be regular, i.e. there exists no proper context-free language which can be generated from a unimodal map. This paper is a step forward in answering this conjecture showing that under two situations the conjecture is true. The main results of this paper are: (1) if the kneading map of a unimodal map is unbounded, then the map's language is not context-free, (2) all nonregular languages generated from the Fibonacci substitutions are context-sensitive, but not context-free. These results strongly suggest that the conjecture may he indeed true.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000081621900023
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13122
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Complexity of unimodal maps with aperiodic kneading sequences.pdf(283KB)----开放获取View Download

Recommended Citation:
Wang, Y,Yang, L,Xie, HM. Complexity of unimodal maps with aperiodic kneading sequences[J]. NONLINEARITY,1999,12(4):1151-1176.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Wang, Y]'s Articles
 [Yang, L]'s Articles
 [Xie, HM]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Wang, Y]‘s Articles
 [Yang, L]‘s Articles
 [Xie, HM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Complexity of unimodal maps with aperiodic kneading sequences.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace